# SDR C1HA200497001

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5260 · Entrance Stairs
- Part: Striker
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR AMBER LIGHT CAME ON IN FLIGHT.  RAN COM 2.25.2. RETURNED TO LAS.  DAYLIGHT WAS VISABLE FROM INSIDE THE AIRCRAFT.  INSPECTED & RESCHEDULED PER MEL 52-6-C CAT -C- CONTROL C06208.  PLACARDS INSTALLED & MX CONTROL NOTIFIED.  NO DDG REQUIRED.  STAIRS VERIFIED UP & LOCKED ON DEPARTURE.  ITEM RESOLVE UNDER MDDR: C06208.  ADJUSTED AFT LEFT UPLOCK SWITCH STRIKER PLATE IAW MM 57-67-01.
